# SDR SWIA202264093

- Difficulty date: January 31, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,456 hours, 31,851 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 835555 : CREATED FROM FORWARD DISCREPANCY. PLEASE REFERENCE AML 835345  DENT FOUND ON RIGHT OUTBOARD FLAP TRAILING EDGE 18 INCHES FROM FLAP INBOARD EDGE.   (FILED CLOSED)    REMOVED AND REPLACED RH OUTBOARD FLAP IN REF TO TASK CARD 27-900-1006-SKY. OPS CHECK GOOD AT THIS TIME.
